# SDR UALA2009051101323

- Difficulty date: May 8, 2009
- Submitted: May 14, 2009
- Operation: Air carrier
- Aircraft: N579UA
- Make and model: Boeing 757222
- Aircraft serial: 26697
- Aircraft time: 53,733 hours, 19,010 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 60243
- Condition: Inoperative
- Location: Lavatory
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

K-LAV EEL LIGHT BAR IS INOP.  REPLACED K-LAV LIGHT BAR, OPS CHECKS GOOD.
